The NP-Completeness of the Dominating Set Problem in Cubic Planer Graphs

Tohru KIKUNO  Noriyoshi YOSHIDA  Yoshiaki KAKUDA  

IEICE TRANSACTIONS (1976-1990)   Vol.E63   No.6   pp.443-444
Publication Date: 1980/06/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Automata and Languages

Full Text: PDF(145.3KB)>>
Buy this Article

The DOMINATING SET problem in a graph is the problem of determining, for a given integer k1, whether G has a dominating set D satisfying |D|k. In this paper, we will prove that the DOMINATING SET problem in cubic planar graphs (i.e., regular graphs with vertex degree 3) is NP-complete.